Sh:387

Bib entry
@article{Sh:387,
 author = {Jech, Thomas J. and Shelah, Saharon},
 title = {{Full reflection of stationary sets below $\aleph_\omega$}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {55},
 number = {2},
 year = {1990},
 pages = {822--830},
 issn = {0022-4812},
 doi = {10.2307/2274667},
 mrclass = {03E05},
 mrnumber = {1056391},
 mrreviewer = {L. Bukovsk\'y},
 doi = {10.2307/2274667},
 note = {\href{https://arxiv.org/abs/math/9201242}{arXiv: math/9201242}},
 arxiv_number = {math/9201242}
}